Minimax estimators in the manova model for arbitrary quadratic loss and unknown covariance matrix
Toshio Honda
Journal of Multivariate Analysis, 1991, vol. 36, issue 1, 113-120
Abstract:
This paper considers the problem of estimating of the coefficient matrix B(p - m) in a normal multivariate regression model under the risk matrix , where Q is a known p.d. matrix, and proposes Gleser type estimators which improve on the usual estimator X.
Keywords: Stein; type; estimator; MANOVA; model; Gleser's; method; Stein's; identity; Haff's; identity; unbiased; estimators; of; the; risk; matrix; difference; Gleser; type; estimator (search for similar items in EconPapers)
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(91)90095-J
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:36:y:1991:i:1:p:113-120
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().